Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
puffnoodles

Stopping Accutane For Laser... Then Resuming Again

Recommended Posts

I am currently on my second month on accutane. I currently have a couple of actives (not as bad as before) but at this point, my face is extremely red from the hyperpigmentation. I am actually considering stopping accutane for a month, doing fraxel/whatever laser surgery is available... then coming back to the accutane treatment after i heal. is this a viable option? i have severe hyperpigmentation on both side of my cheeks, and it is becomong more and more unbearable. I've started using fruit of the earth aloe vera gel last week, and it doesnt seem to be helping that much. I am in desperate need of help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×